# SDR AALA202208181326

- Difficulty date: August 18, 2022
- Submitted: August 18, 2022
- Operation: Air carrier
- Aircraft: N199UW
- Make and model: Airbus A300*
- Aircraft serial: 5475
- Aircraft time: 29,758 hours, 11,949 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: None
- Part number: 3212008536
- Condition: Cracked
- Location: Zone 400 - Nac/P
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: #2 ENGINE THRUST REVERSER PIVOT FITTING CRACKED. REPLACED PIVOT FITTING PER CMM 78-32-36 REPAIR 71.
